Density of integral points on algebraic varieties

Yuri Tschinkel, Brendan Hassett

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationRational points on algebraic varieties
PublisherBirkhauser
Pages169-197
StatePublished - 2001

Publication series

NameProgress in Mathematics
Volume199

Cite this

Tschinkel, Y., & Hassett, B. (2001). Density of integral points on algebraic varieties. In Rational points on algebraic varieties (pp. 169-197). (Progress in Mathematics; Vol. 199). Birkhauser.

Density of integral points on algebraic varieties. / Tschinkel, Yuri; Hassett, Brendan.

Rational points on algebraic varieties. Birkhauser, 2001. p. 169-197 (Progress in Mathematics; Vol. 199).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Tschinkel, Y & Hassett, B 2001, Density of integral points on algebraic varieties. in Rational points on algebraic varieties. Progress in Mathematics, vol. 199, Birkhauser, pp. 169-197.
Tschinkel Y, Hassett B. Density of integral points on algebraic varieties. In Rational points on algebraic varieties. Birkhauser. 2001. p. 169-197. (Progress in Mathematics).
Tschinkel, Yuri ; Hassett, Brendan. / Density of integral points on algebraic varieties. Rational points on algebraic varieties. Birkhauser, 2001. pp. 169-197 (Progress in Mathematics).
@inbook{88436d04d31a46678beffc910f680a71,
title = "Density of integral points on algebraic varieties",
author = "Yuri Tschinkel and Brendan Hassett",
year = "2001",
language = "English (US)",
series = "Progress in Mathematics",
publisher = "Birkhauser",
pages = "169--197",
booktitle = "Rational points on algebraic varieties",

}

TY - CHAP

T1 - Density of integral points on algebraic varieties

AU - Tschinkel, Yuri

AU - Hassett, Brendan

PY - 2001

Y1 - 2001

M3 - Chapter (peer-reviewed)

T3 - Progress in Mathematics

SP - 169

EP - 197

BT - Rational points on algebraic varieties

PB - Birkhauser

ER -